MAUDE Adverse Event Report: LANGSTON V2; DUAL LUMEN CATHETER

LANGSTON V2; DUAL LUMEN CATHETER
Model Number 5540
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.The manufacturing lot was reviewed and no nonconformances related to this issue was noted, therefore, supporting the device met material, assembly and performance specifications.The account sent an image of the langston catheter.Based off the image, the strain relief had a longitudinal tear.No other damage could be noted.No patient injury or harm was reported.
 
Event or Problem Description
As reported: lumen above the device hub blew out while in use on patient.Additional information received 17aug2020: the patient is doing well.The device was disposed of after the reporting.It did not happen during a power injection.The lumen did not require retrieval or use of a snare.No patient injury reported.

Brand Name
LANGSTON V2
Common Device Name
DUAL LUMEN CATHETER
MDR Report Key10448564
Report Number2134812-2020-00049
Device Sequence Number3558887
Product Code DQO
UDI-Device Identifier30841156100517
UDI-Public(01)30841156100517
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2021
Device Model Number5540
Device Lot Number650873
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date01/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0110-2021-Z-0113-2021
Patient Sequence Number1